运筹学学报 ›› 2010, Vol. 14 ›› Issue (1): 85-94.
• 运筹学 • 上一篇 下一篇
周立刚, 单而芳, 王海超
出版日期:
发布日期:
ZHOU Li-Gang, DAN 而Fang, WANG Hai-Chao
Online:
Published:
摘要: 本文首先证明了k-全控制问题和符号全控制问题在双弦图上均为NP-完全的.其次,在强消去序已给定的强弦图上,给出了求解符号全控制、负全控制、k-全控制和k-全控制问题的统一的O(m+n)时间算法.
Abstract: In this paper we show that the $k$-total domination and signed total domination problems are NP-complete on doubly chordal graphs. Also, we present an unified approach to slove the signed total domination, minus total domination, $k$-total domination and $\{k\}$-total domination problems on a strongly chordal graph in linear-time, if the strong elemination ordering for the strongly chordal graph is given.
周立刚, 单而芳, 王海超. 弦图子类的全控制函数[J]. 运筹学学报, 2010, 14(1): 85-94.
ZHOU Li-Gang, DAN 而Fang, WANG Hai-Chao. Total Dominating Functions on Subclasses of Chordal Graphs[J]. Operations Research Transactions, 2010, 14(1): 85-94.
/ / 推荐
导出引用管理器 EndNote|Reference Manager|ProCite|BibTeX|RefWorks
链接本文: https://www.ort.shu.edu.cn/CN/
https://www.ort.shu.edu.cn/CN/Y2010/V14/I1/85